MathSciNet Relay Station
MathSciNet bibliographic data
MR882809 60J60 (60H10 81C20)
Blanchard, Philippe; Golin, Simon Diffusion processes with singular drift fields. Comm. Math. Phys. 109 (1987), no. 3, 421–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement